MathSciNet Relay Station
MathSciNet bibliographic data
MR542874 60K05
McDonald, David Ergodic behaviour of nonstationary regenerative processes. Trans. Amer. Math. Soc. 255 (1979), 135–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement